# SDR DHL9672259C

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SKIN BULGING AND RIVETS POPPED AT STA 950E BETWEEN STR 26R AND 27R.  REMOVED CORRODED SHIM AND L-FILLER AND CUT OUT OUTER SKIN.  INSTALLED NEW FILLER, 20 BY 18, NEW SHIM 4.5 BY 6 PER SRM 51-10-1 AND 51-30-2.  INSTALLED OUTER SKIN SPLICE AT SKIN CUTOUT AT FS 950E.  DOUBLER INSTALLED PER AVITAS EO 96 PMSI 130D-1.
